Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 3, Pages 261-269
http://dx.doi.org/10.1155/S1048953393000218

On the existence of solutions for Volterra integral inclusions in Banach spaces

University of the Aegean, Department of Mathematics, Karlovassi 83200, Samos, Greece

Received 1 August 1991; Revised 1 April 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Evgenios P. Avgerinos, “On the existence of solutions for Volterra integral inclusions in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 261-269, 1993. https://doi.org/10.1155/S1048953393000218.